# SDR USAA2014012700015

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 19,969 hours, 2,639 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367610300000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK MULTIPLE AREAS OF DELAMINATION ON CARGO FLOOR PANEL BETWEEN FRAME 67 TO FRAME 69 & BETWEEN RBL 22 TO RBL 46.  REPLACED CARGO FLOOR PANEL BETWEEN FRAME 67 TO FRAME 69 & BETWEEN RBL 22 TO RBL 46 IAW A330 AMM TASK 53-00-00-400-804-A.
